Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 3, 2018, 4:19 PM EDT for 4 counties in Ohio. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 4:19 PM EDT (20:19 UTC)
- Expired
- Apr 3, 2018, 4:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Champaign County, OH, Clark County, OH, Miami County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 55 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:27 PM EDT | TSTM WND DMG | 2 Sw Vandalia, OH | LARGE BRANCHES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
709
WUUS51 KILN 032019
SVRILN
OHC021-023-109-113-032045-
/O.NEW.KILN.SV.W.0008.180403T2019Z-180403T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
419 PM EDT TUE APR 3 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southwestern Champaign County in west central Ohio...
Northwestern Clark County in west central Ohio...
Northern Montgomery County in west central Ohio...
Southeastern Miami County in west central Ohio...
* Until 445 PM EDT.
* At 418 PM EDT, a severe thunderstorm was located over Trotwood,
moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Dayton, Springfield, Huber Heights, Trotwood, Vandalia, Englewood,
Tipp City, New Carlisle, Enon, St. Paris, Brown, Riverside,
Clayton, Union, Brookville, Shiloh, Christiansburg, North Hampton,
Donnelsville and Green Meadows.
This includes the following Interstates...
I-70 in Ohio between mile markers 22 and 54.
I-75 in Ohio between mile markers 57 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 800 PM EDT for west central
Ohio.
LAT...LON 3990 8378 3985 8401 3985 8405 3984 8406
3984 8409 3982 8409 3976 8436 3986 8442
4016 8395
TIME...MOT...LOC 2018Z 242DEG 52KT 3983 8432
HAIL...<.75IN
WIND...70MPH
$$
Haines1 follow-up statement
934
WWUS51 KILN 032037
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
437 PM EDT TUE APR 3 2018
OHC021-023-109-113-032045-
/O.CON.KILN.SV.W.0008.000000T0000Z-180403T2045Z/
Champaign OH-Clark OH-Montgomery OH-Miami OH-
437 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN CHAMPAIGN...NORTHWESTERN CLARK...NORTHEASTERN
MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES...
At 437 PM EDT, a severe thunderstorm was located over New Carlisle,
moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dayton, Springfield, Huber Heights, Vandalia, Tipp City, New
Carlisle, Enon, St. Paris, Brown, Riverside, Union, Christiansburg,
North Hampton, Donnelsville, Green Meadows, Ginghamsburg, Thackery,
Phoneton, Terre Haute and State Route 41 at State Route 235.
This includes the following Interstates...
I-70 in Ohio between mile markers 32 and 54.
I-75 in Ohio between mile markers 57 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 800 PM EDT for west central
Ohio.
LAT...LON 3990 8378 3985 8401 3985 8405 3984 8406
3984 8409 3982 8409 3980 8419 3995 8427
4016 8395
TIME...MOT...LOC 2037Z 242DEG 52KT 3996 8399
HAIL...<.75IN
WIND...70MPH
$$
HainesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:56 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 3, 2:56 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
256 PM EDT Tue Apr 3 2018
.SYNOPSIS...
A warm front is moving northward through the region, as an area
of surface low pressure moves northeast into southern Michigan.
Showers and thunderstorms will be possible until a cold front
moves through the area tonight. High pressure and cooler
conditions will move in for Wednesday, and Thursday, with
another cold front bringing precipitation to the region Thursday
night and Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Coincidentally on the 44th anniversary of a weather event that
needs no introduction, a potentially volatile day is shaping up
for the NWS Wilmington Ohio forecast area. This is not to
compare the expected magnitude of today with that of 44 years
ago -- this will not be along those lines -- but some concern
has been heightened with regards to hazardous weather potential
this afternoon and evening.
An area of surface low pressure is currently located over
eastern Missouri. A warm front extends to the east of this low,
crossing through the ILN forecast area. There is actually some
evidence of a double warm frontal structure, and MSAS surface
pressure analysis indicates the same. Currently crossing out of
the northern sections of the CWA, there is a well-defined wind
shift from easterly to southerly, and a quick jump in
temperatures from the lower 40s to lower 50s. Further south,
there is an area where winds have backed to the southeast,
especially in the Cincinnati area. A second front exists just
south of this, entering the southern sections of the CWA in
northern Kentucky. To the south of this boundary, there is a
switch from SE to SSW winds and an increase in temperatures
from the upper 50s to near 70. Dewpoints are also increasing
into the upper 50s near and south of this boundary. Aloft, a
shortwave trough will be moving into the Great Lakes this
evening, with quickly strengthening 500mb flow on the
southeastern periphery of the wave, and favorable diffluence and
aloft near the left exit region of a jet streak that points
into the Tennessee Valley. A strengthening 850mb jet will spread
winds of around 60 knots through the heart of the ILN CWA by
late afternoon into the evening, while the surface cold front --
attached to the surface low -- is expected to clear through the
area between 01Z-06Z.
The first part of this discussion is on the flash flood watch,
which has been expanded in area further north, and in time through
the end of expected convection tonight. Repeated training
convection across the west-central part of the ILN CWA has
resulted in totals of 2 to 3 inches already, particularly in
areas where flash flood warnings were issued. However, much of
the rest of the northern half of the forecast area has also
picked up a good bit of moderate stratiform rain, priming
conditions. Though individual storms later today will likely be
more progressive in nature, saturated ground conditions and the
potential for multiple additional convective episodes will allow
for flash flooding to be possible. Also, there is still
impressive moisture transport in the hours ahead of the cold
front, with precipitable water values getting near an inch and a
half.
Satellite imagery -- on the 1-min GOES-E Meso Sector 1 -- is
showing thick clouds transitioning to breaks and clearing across
the southern third of the ILN CWA. Surface-based destabilization
is occurring in this clearing and especially across southern
Indiana, as advection and insolation will combine to build CAPE
values to around 1500 J/kg in the southwestern sections of the
ILN forecast area by mid afternoon. There will be a gradient in
instability further north and northeast, but with favorable mid-
level lapse rates and good low-level RH. Thus, deep instability
profiles (even if not overly large in terms of numeric value)
will combine with low LCLs to result in an environment favorable
for moist convection. What is expected to occur, and is already
occurring to some extent, is that convection on the southern
edge of the current shield will gradually begin to strengthen
and become more surface-based with time. In addition, new
development will occur -- initially over Indiana, eventually
moving into Ohio and northern Kentucky -- and this activity will
likely be discrete or semi-discrete in nature. Multiple
waves/bands/lines of storms are expected behind this initial
development, ending with the passage of the cold front.
Especially with activity that develops this afternoon, all
severe weather threats are going to be possible. Strong deep-
layer shear and favorable mid-level lapse rates will allow for
strong and rotating updrafts, so large hail will certainly be a
threat -- a change from earlier forecasts, in which hail was
perhaps not as expected. In addition, as storms organize into
lines and segments later in the day, the strong atmospheric
flow will create a favorable environment for damaging winds.
However, it is the tornado threat where perhaps the greatest
additional concern today has developed. Synoptic-scale models
have simply not picked up on the quality of the backing surface
flow currently in place near and just ahead of the warm front,
and this area of backed flow will gradually shift northward over
the next few hours, likely lining up somewhere in the I-70-ish
corridor by mid afternoon. SPC HREF projections show that there
is an overlap in surface-based instability and the significant
0-1km SRH associated with these backed winds. This represents an
increasing signal for threat of tornadoes -- definitely more
than just the QLCS-tornado type threat that had been
communicated in previous forecasts. Convective-allowing models
are allowing convection to develop within this area of favorable
parameters, especially after 3PM. Most of them also depict
swaths of updraft helicity, generally -- if not being too
specific about exact location -- focused somewhere in the ILN
forecast area. Another factor to consider is the potential for
boundary interactions, as morning convection has likely laid out
some boundaries. With low LCLs as well, there are certainly
reasons to be concerned. The experimental HRRR has had a
consistent signal on these factors all morning, with several
model soundings looking actually quite favorable in the low
levels. Thus, the tornado potential is heightened, and as
indicated by the SPC hatched outlook there is at least some
potential for stronger or longer-lived tornadoes.
Despite the above, there are still a couple limiting factors to
consider. For one, the wind fields suggest that it may be hard
to get supercells that remain perfectly discrete for a long
period of time, even with the afternoon activity. Think there is
potential for evolution into multicell clusters, which given the
environment will /not/ negate the tornado threat, but may
disrupt the best of the organization. For two (later in the
event), the warm sector is slightly messy, and pre-frontal
activity will be pretty widespread. Thus, the mesoscale
environment could be disrupted by preceding convection before
storms along the front itself are even able to develop. There
are some signs in the model soundings that low-level lapse rates
could become somewhat poor, even as deep convection remains
possible due to the favorable environment further aloft. Even if
this occurs, some level of gusty winds will be possible at
frontal passage.
Regarding other forecast parameters, really favoring HRRR/RAP
projections for T/Td grids. These captured the slower-than-
expected warming through the northern forecast area, but to be
honest might actually be a little low on temperatures where the
clearing has broken out. The threat for gusty winds outside of
convection is perhaps looking a little lower than previously
expected, but will keep some 30-35 MPH gusts in there through
the day.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Strong cold advection behind the cold front will lead to a
chilly day on Wednesday. Will be keeping a chance of light
showers (possibly with some snow mixing in) in the northern
sections of the CWA, but overall the chances for precipitation
are not impressive. Rather, thick stratocumulus will likely
envelop most of the CWA, with max temps only reaching the upper
30s to middle 40s. Min temps will drop into the 20s on Wednesday
night.
Jumping back to Wednesday morning for a moment, it does look
like the gusty winds behind the cold front will actually be the
strongest in the 09Z-12Z time frame, with a solid pressure
gradient in place. Based on BUFKIT momentum transfer, some gusts
in the 35-40 MPH range (maybe up to 45 MPH) will be possible.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Short wave energy will drop down from the upper Midwest and
across the upper Ohio Valley Thursday into Friday as an
associated surface low moves over the Great Lakes. This will
lead to an increasing chance of showers later Thursday
afternoon into Thursday night, especially across northern
portions of our fa. Thermal profiles support mainly rain
initially, but as it cools off some Thursday night, we may see
more of a rain snow mix across the north. Highs on Thursday will
range from the mid 40s in the north to the mid 50s across the
south, with lows Thursday night in the 35 to 40 degree range.
Highs on Friday will again range from the mid 40s in the north
to the mid 50s in the south.
A cold front will push south of the area Friday into Friday
night. A low pressure system moving east along the front will
move across the Tennessee Valley Friday night into Saturday.
This will allow for some additional precipitation to spread
back in from the south. With some cooler air in place behind the
front, thermal profiles are more supportive of snow or a
rain/snow mix with this system. Highs on Saturday will be in the
upper 30s to lower 40s. High pressure will build quickly east
across the area on Sunday with highs mainly in the 40s.
An upper level trough with some embedded short wave energy will
push east across the region Monday into Tuesday. This will
bring some additional chances of rain/snow into the first part
of next work week. Highs Monday and Tuesday will be in the 40s
with overnight lows in the 30s.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Although some locations will start out with SE winds, expect
winds to eventually become southerly and gusty this afternoon.
Showers and thunderstorms will develop and move into the TAF
sites this afternoon into this evening. Cigs and visbys will be
reduced. A cold front will move through later this evening into
tonight and then expect west winds. MVFR cigs will remain.
Outside of thunderstorm activity the strongest winds will be
late in the overnight hours and into the early daytime morning
hours on Wednesday. Wind gusts upwards of 30 to 40 knots will be
possible during this time.
OUTLOOK...MVFR cigs and vsbys possible Thursday night into
Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 2 AM EDT Wednesday for OHZ026-034-035-
042>046-051>056-060>065-070>074.
KY...None.
IN...Flash Flood Watch until 2 AM EDT Wednesday for INZ050-058-059-
066.
&&
SYNOPSIS...Hatzos
NEAR TERM...Hatzos
SHORT TERM...Hatzos
LONG TERM...JGL
AVIATION...NovakHazardous weather outlook, Apr 3, 10:31 AM EDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1031 AM EDT Tue Apr 3 2018 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 041445- Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking- 1031 AM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind gusts to 35 MPH will be possible this afternoon and evening. Thunderstorms will develop this afternoon and evening, and some severe storms are expected. These storms will be capable of producing damaging wind, large hail, tornadoes, and heavy rainfall. The most likely timing for severe weather will be between 4PM and midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind gusts of 35-40 MPH will be possible early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected this afternoon and evening. INZ073>075-080-KYZ089>100-OHZ077>082-088-041445- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 1031 AM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Wind gusts to 35 MPH will be possible this afternoon and evening. Thunderstorms will develop this afternoon and evening, and some severe storms are expected. These storms will be capable of producing damaging wind, large hail, tornadoes, and heavy rainfall. The most likely timing for severe weather will be between 5PM and 2AM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind gusts of 30-35 MPH will be possible early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected this afternoon and evening. HATZOS
In the hours before
Special weather statement, Apr 3, 4:08 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
408 PM EDT TUE APR 3 2018
INZ066-073-074-OHZ070-077-032030-
Franklin IN-Ripley IN-Dearborn IN-Hamilton OH-Butler OH-
408 PM EDT TUE APR 3 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
NORTHEASTERN RIPLEY...NORTHERN DEARBORN...NORTHWESTERN HAMILTON AND
WESTERN BUTLER COUNTIES UNTIL 430 PM EDT...
At 408 PM EDT, radar indicated a strong thunderstorm near Brookville,
moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Hamilton, Fairfield, Oxford, Harrison, Brookville, Bright, Ross,
Dunlap, Darrtown, Dry Ridge, Logan, Reily, New Haven, Sunman,
Millville, St. Leon, Scipio, West Harrison, Cedar Grove and Mount
Carmel.
This includes the following Interstates...
I-74 in Indiana between mile markers 156 and 171.
I-74 in Ohio between mile markers 0 and 3.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3952 8483 3952 8482 3953 8481 3957 8474
3957 8467 3929 8456 3918 8507 3934 8514
TIME...MOT...LOC 2008Z 239DEG 47KT 3935 8496
HainesLocal storm report, Apr 3, 4:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL FARMERSVILLE 39.68N 84.43W
04/03/2018 M0.75 INCH MONTGOMERY OH AMATEUR RADIO
&&
JGIBSONLocal storm report, Apr 3, 4:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLASH FLOOD BROOKVILLE 39.42N 85.01W
04/03/2018 FRANKLIN IN 911 CALL CENTER
CREEKS OUT OF THEIR BANKS ACROSS THE COUNTY. ROAD
CLOSURES THROUGHOUT THE COUNTY.
&&
HICKMANLocal storm report, Apr 3, 4:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG HUESTON WOODS SP 39.58N 84.76W
04/03/2018 PREBLE OH TRAINED SPOTTER
LARGE TREE AND POWER LINES DOWN ON 732 NEAR HUESTON WOODS
STATE PARK. TIME ESTIMATED FROM RADAR.
&&
JGIBSONLocal storm report, Apr 3, 4:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL NEW LEBANON 39.75N 84.39W
04/03/2018 M1.50 INCH MONTGOMERY OH TRAINED SPOTTER
ALSO SPOTTED ROTATING WALL CLOUD
&&
CHLocal storm report, Apr 3, 4:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM FLASH FLOOD EATON 39.75N 84.63W
04/03/2018 PREBLE OH 911 CALL CENTER
ROAD CLOSURES CONTINUE. ADDITIONAL RAINFALL IS MAKING THE
SITUATION WORSE.
&&
HICKMANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:02 PM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 29 hr |
| Apr 3, 5:05 AM EDT | Special Weather Statement | ILN | Montgomery, Preble | 25 min |
| Apr 3, 5:27 AM EDT | Areal Flood Advisory | ILN | Clark, Greene, Miami, Montgomery, Preble | 3 hr |
| Apr 3, 6:28 AM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Apr 3, 7:33 AM EDT | Flash Flood Warning | ILN | Butler | 3 hr |
| Apr 3, 7:44 AM EDT | River Flood Advisory | ILN | Hamilton | 29 hr |
| Apr 3, 8:06 AM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 3 hr |
| Apr 3, 8:22 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Fayette, Hamilton, Warren | 3 hr |
| Apr 3, 8:28 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Apr 3, 9:56 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 48 hr |
| Apr 3, 10:03 AM EDT | Flash Flood Warning | ILN | Preble | 3 hr |
| Apr 3, 10:23 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 28 hr |
| Apr 3, 10:23 AM EDT | River Flood Warning | ILN | Clermont, Hamilton | 30 hr |
| Apr 3, 10:25 AM EDT | Areal Flood Warning | ILN | Butler | 4 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Shelby | 43 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Butler | 59 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Hamilton | 3 days |
| Apr 3, 10:32 AM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| Apr 3, 10:32 AM EDT | River Flood Warning | ILN | Pike, Scioto | 5 days |
| Apr 3, 10:38 AM EDT | River Flood Warning | ILN | Adams | 25 hr |
| Apr 3, 10:57 AM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Apr 3, 10:58 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Montgomery, Preble | 3 hr |
| Apr 3, 11:06 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 18 hr |
| Apr 3, 11:26 AM EDT | Special Weather Statement | ILN | Clark | 19 min |
| Apr 3, 11:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 3, 11:34 AM EDT | Flash Flood Warning | ILN | Montgomery | 3 hr |
| Apr 3, 11:55 AM EDT | Areal Flood Advisory | ILN | Clark, Miami | 3 hr |
| Apr 3, 11:55 AM EDT | Special Weather Statement | ILN | Clark, Montgomery | 20 min |
| Apr 3, 12:12 PM EDT | Special Weather Statement | ILN | Clark | 18 min |
| Apr 3, 12:26 PM EDT | River Flood Warning | ILN | Hocking | 59 hr |
| Apr 3, 12:27 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Apr 3, 12:55 PM EDT | Areal Flood Warning | ILN | Preble | 4 hr |
| Apr 3, 12:59 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 3, 1:05 PM EDT | Areal Flood Advisory | ILN | Hocking, Ross | 3 hr |
| Apr 3, 2:51 PM EDT | River Flood Warning | ILN | Champaign, Clark, Greene | 21 hr |
| Apr 3, 2:51 PM EDT | River Flood Warning | ILN | Hamilton | 12 hr |
| Apr 3, 2:53 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Miami | 36 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Miami, Montgomery | 50 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Montgomery | 46 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Warren | 46 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Butler, Hamilton | 23 hr |
| Apr 3, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 34 min |
| Apr 3, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 41 min |
| Apr 3, 3:38 PM EDT | Special Weather Statement | ILN | Darke, Miami | 37 min |
| Apr 3, 3:41 PM EDT | Flash Flood Warning | ILN | Butler, Preble | 3 hr |
| Apr 3, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 30 min |
| Apr 3, 3:54 PM EDT | Flash Flood Warning | ILN | Champaign, Darke, Logan, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 3, 4:01 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 29 min |
| Apr 3, 4:20 PM EDT | Special Weather Statement | ILN | Logan | 40 min |
| Apr 3, 4:31 PM EDT | Special Weather Statement | ILN | Butler, Montgomery | 29 min |
| Apr 3, 4:36 PM EDT | Flash Flood Warning | ILN | Butler, Clark, Clinton, Greene, Warren | 3 hr |
| Apr 3, 4:42 PM EDT | Tornado Warning | ILN | Clark, Fayette, Greene, Madison | 33 min |
| Apr 3, 4:58 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Apr 3, 5:04 PM EDT | Tornado Warning | ILN | Clark, Madison | 26 min |
| Apr 3, 5:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Fayette, Logan, Madison, Union | 88 min |
| Apr 3, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway | 37 min |
| Apr 3, 5:23 PM EDT | Tornado Warning | ILN | Franklin, Madison, Pickaway | 26 min |
| Apr 3, 5:28 PM EDT | Special Weather Statement | ILN | Clermont | 47 min |
| Apr 3, 5:29 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Licking, Pickaway and 1 more | 91 min |
| Apr 3, 5:35 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 25 min |
| Apr 3, 5:44 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 46 min |
| Apr 3, 5:44 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 46 min |
| Apr 3, 5:45 PM EDT | Special Weather Statement | ILN | Licking | 45 min |
| Apr 3, 5:58 PM EDT | Tornado Warning | ILN | Fairfield, Licking | 18 min |
| Apr 3, 6:02 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Apr 3, 6:04 PM EDT | Tornado Warning | ILN | Fairfield | 12 min |
| Apr 3, 6:15 PM EDT | Special Weather Statement | ILN | Licking | 15 min |
| Apr 3, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 45 min |
| Apr 3, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 56 min |
| Apr 3, 6:26 PM EDT | Special Weather Statement | ILN | Fairfield | 34 min |
| Apr 3, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 45 min |
| Apr 3, 6:31 PM EDT | Areal Flood Warning | ILN | Butler, Preble | 12 hr |
| Apr 3, 6:44 PM EDT | Areal Flood Warning | ILN | Champaign, Darke, Logan, Miami, Montgomery, Preble and 1 more | 12 hr |
| Apr 3, 6:56 PM EDT | Areal Flood Warning | ILN | Butler, Clark, Clinton, Greene, Warren | 12 hr |
| Apr 3, 7:13 PM EDT | Special Weather Statement | ILN | Scioto | 47 min |
| Apr 3, 7:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 49 min |
| Apr 3, 7:44 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.